# SDR ASAA2014120109831

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,216 hours, 37,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6552870502
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WAY CUT OUT FWD SEAL DEPRESSOR FITTING ABOVE THE UPPER HINGE CUT OUT WAS FOUND CRACKED.  ACFT GROUNDED. REMOVED CRACKED SEAL DEPRESSER AND INSTALLED NEW SEAL DEPRESSOR IAW SRM 51-40-02-0G-10.
